Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LastDitchEffort

Drinking Acv While On Accutane.

Recommended Posts

First of all, I feel like a dumbass opening a new thread for only this one question, but I couldn't really

find a decent answer here using the search. So, I started accutane today. Woohoo!!

I've gotten a habbit of drinking apple cider vinegar daily. Is it okay to do if I'm on roaccutane?

ACV is said to help liver and other things so I wouldn't imagine it doing any harm.

Can someone please confirm? Thanks in advance :).

Share this post


Link to post
Share on other sites

It seems that apple cider has a few things in it: http://www.webmd.com...E CIDER VINEGAR

Here's what the site says.

"...probably contains some pectin; vitamins B1, B2, and B6; biotin;

folic acid

;

niacin

; pantothenic acid; and

vitamin C

. It also contains small amounts of the minerals sodium, phosphorous,

potassium

,

calcium

, iron, and magnesium."

Pantothenic acid would be vitamin B5. So I can't imagine it would be causing anything bad unless it contained high amounts of vitamin A. This would probably only include also the more "pure" organic apple cider vinegars too that would have more of the vitamins in them. More commercial ones are stripped of most stuff.

So in conclusion, I can't see why it would hurt you at all. I used to take some of the organic brands myself.

Edited by Mahweeoh

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×